# SDR DALA2015030101766

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 63,696 hours, 46,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENENCE FOUND SEAT 25DE RED EMERGENCY EXIT LIGHT IS INOPERATIVE.  MAINTENACE REPAIRED THE CONNECTOR AND ALSO REPAIRED A WIRE AT A SECOND LOCATION UNDER THE SEAT.  OPS CHECKED OK.
